# SDR DALA2022062304409

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,988 hours, 41,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 2L DOOR GIRT BAR WILL NOT ENGAGE AND FALLS OFF. CORRECTIVE ACTION: ADJUSTED L2 DOOR GIRT BAR FWD MECHANISM IAW B757 AMM 52-11, OP CHECK GOOD. (9166310)
